# SDR 2000UALA00365

- Difficulty date: June 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 64,464 hours, 36,679 cycles
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LOWER COFFEEMAKER SMOKING AND SPARKING.  *S/D*  AFT GALLEY DRAIN TRAY FOR M42 COFFEEMAKER PLUGGED CAUSING WATER TO DRIP ONTO M41.  THIS CAUSED EXCESSIVE STEAM TO EMIT FROM  M41 COFFEEMAKER.   THIS ITEM IS RELATED TO MRR 2000UALA000000425  (DF 108 ON THIS SAME AIRCRAFT.  GALLEY OVEN SMOKING AND SPARKING.  BOTH ITEMS CLEARED ON DF 106.
